# SDR CA020531007

- Difficulty date: March 25, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Make and model: Beech 100BEECH
- Aircraft time: 18,606 hours
- Engine: Pwa PT6A28
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 5042002857
- Condition: Cracked
- Location: Fuselage
- Part time: 18,845 hours, 21,072 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LT AND RT FRAMES WERE FOUND CRACKED AT FLOOR LEVEL DURING FUSELAGE INSPECTION AS PER B100 MAINTENANCE MANUAL CHAPTER 53-10-00. CRACKS EMANATED FROM THE RADIUS WHERE THE FLOOR STRINGER PASSES THROUGH THE FRAME.
